CSpace

Browse/Search Results:  1-10 of 89 Help

Selected(0)Clear Items/Page:    Sort:
Analytical Expressions to Counterparty Credit Risk Exposures for Interest Rate Derivatives 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2022, 卷号: 38, 期号: 2, 页码: 254-270
Authors:  Li, Shuang;  Peng, Cheng;  Bao, Ying;  Zhao, Yan-long;  Cao, Zhen
Favorite  |  View/Download:15/0  |  Submit date:2022/06/21
forward rate agreement  counterparty credit risk  expected exposure  potential future exposure  
Oscillatory Behavior of Third-order Nonlinear Differential Equations with a Sublinear Neutral Term 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2022, 卷号: 38, 期号: 2, 页码: 484-496
Authors:  Li, Wen-juan;  Yu, Yuan-hong
Favorite  |  View/Download:14/0  |  Submit date:2022/06/21
oscillatory behavior  neutral differential equation  third-order  
Null-free False Discovery Rate Control Using Decoy Permutations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2022, 卷号: 38, 期号: 2, 页码: 235-253
Authors:  He, Kun;  Li, Meng-jie;  Fu, Yan;  Gong, Fu-zhou;  Sun, Xiao-ming
Favorite  |  View/Download:35/0  |  Submit date:2022/06/21
multiple testing  false discovery rate  null distribution-free  p-value-free  decoy permutations  knockoff filter  
The Distance Matching Extension in K-1,K-k-free Graphs with High Local Connectedness 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2022, 卷号: 38, 期号: 1, 页码: 37-43
Authors:  Liu, Wei-chan;  Yan, Gui-ying
Favorite  |  View/Download:41/0  |  Submit date:2022/04/02
distance matching extension  perfect matching  K-1 k-free graph  local connectedness  
Global Stability of a Mumps Transmission Model with Quarantine Measure 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2021, 卷号: 37, 期号: 4, 页码: 665-672
Authors:  Bai, Yu-zhen;  Wang, Xiao-jing;  Guo, Song-bai
Favorite  |  View/Download:27/0  |  Submit date:2022/04/02
mumps transmission model  control reproduction number  quarantine measure  global stability  
Least Squares Model Averaging Based on Generalized Cross Validation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2021, 卷号: 37, 期号: 3, 页码: 495-509
Authors:  Li, Xin-min;  Zou, Guo-hua;  Zhang, Xin-yu;  Zhao, Shang-wei
Favorite  |  View/Download:44/0  |  Submit date:2021/10/26
asymptotic optimality  frequentist model averaging  generalized cross validation  mallows criterion  
Markov Jump Processes in Estimating Sharing of Identity by Descent 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2021, 卷号: 37, 期号: 1, 页码: 183-191
Authors:  Chen, Xian;  Guo, Wei;  Ni, Xu-min
Favorite  |  View/Download:64/0  |  Submit date:2021/04/26
IBD sharing  structured coalescent theory  Markov jump process  Kolmogorov backward equation  
Estimating Differences in Restricted Mean Lifetime Using Additive Hazards Models under Dependent Censoring 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2021, 卷号: 37, 期号: 1, 页码: 17-34
Authors:  Li, Qun;  Zhang, Bao-xue;  Sun, Liu-quan
Favorite  |  View/Download:68/0  |  Submit date:2021/04/26
additive hazards model  dependent censoring  inverse probability censoring weighting  mean lifetime  
Quantile Regression under Local Misspecification 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2020, 卷号: 36, 期号: 4, 页码: 790-802
Authors:  Duan, Xiao-gang;  Wang, Qi-hua
Favorite  |  View/Download:78/0  |  Submit date:2021/04/26
frequentist model averaging  focus information criterion  local framework  quantile regression  
A Time-dependent Interaction Problem Between an Electromagnetic Field and an Elastic Body 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2020, 卷号: 36, 期号: 1, 页码: 95-118
Authors:  Wei, Chang-kun;  Yang, Jia-qing;  Zhang, Bo
Favorite  |  View/Download:90/0  |  Submit date:2020/05/24
electromagnetic  elastic  Laplace transform  Lax-Milgram lemma  energy method  well-posedness